Bounded oscillation of nonlinear neutral differential equations of arbitrary order


Creative Commons License

Yilmaz Y., Zafer A.

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.51, no.1, pp.185-195, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 51 Issue: 1
  • Publication Date: 2001
  • Doi Number: 10.1023/a:1013763409361
  • Title of Journal : CZECHOSLOVAK MATHEMATICAL JOURNAL
  • Page Numbers: pp.185-195

Abstract

The paper is concerned with oscillation properties of n-th order neutral differential equations of the form